# SDR ASAA2018092613253

- Difficulty date: September 13, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ANGLE AT STA. 986 LBL45, CORROSION ON LOWER SURFACE (PR). GROUNDED - YES. REMOVED CORROSION ON ANGLE AT STA 986 LBL 45, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 FIG 104 DETAIL F, LOCATED + DRILLED NEW ANGLE IAW B737-800 SRM 51-40-05-06-0 FIG 2.
